Codasolve 8mg/500mg/30mg Effervescent Tablets - 32 Tablets

Brand: Codasolve
Out of stock
Codasolve 8mg/500mg/30mg Effervescent Tablets - 32 Tablets
  • Codasolve 8mg/500mg/30mg Effervescent Tablets - 32 Tablets

Codasolve 8mg/500mg/30mg Effervescent Tablets - 32 Tablets

Brand: Codasolve
Out of stock

Codasolve 8mg/500mg/30mg Effervescent Tablets - 32 Tablets

Brand: Codasolve
£6.39
Free delivery
£6.39
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our Pharmacist can ensure this product is right for you.
Opioids have a serious risk of addiction, especially with long-term use. For 3 days use only. Always read the label.

Product details

What are Codasolve Effervescent Tablets

Paracetamol, Codeine & Caffeine Tablets contain the active ingredients paracetamol 500 mg, codeine phosphate hemihydrate 8 mg and caffeine 30 mg.

This medicine can be used in patients over 12 years of age for the short-term treatment of acute moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone. They relieve migraine, headaches, dental pain, period pain, backache, rheumatic pain, strains and sprains, and sciatica.

How to take Codasolve Effervescent Tablets

  • You must speak to your doctor or pharmacist if you need to use this medicine for over three days.
  • Check with your doctor or pharmacist if you are not sure.
  • Always take this medicine exactly as your doctor or pharmacist has told you.
  • Do not take for more than three days.
  • Do not take anything else containing paracetamol while taking this medicine.

Adults: One to two tablets dissolved in water not more frequently than every 4-6 hours when necessary to a maximum of 8 tablets in 24 hours.

Elderly: Same as adult dose. A reduced dose may be required.

Children aged 16-18 years: One to two tablets dissolved in water every 6 hours when necessary to a maximum of 8 tablets in 24 hours.

Children aged 12-15 years: One tablet dissolved in water every 6 hours when necessary to a maximum of 4 tablets in 24 hours.

  • Not recommended for use in children under 12 years of age.
  • Not recommended for children and adolescents between 12 and 18 years who have breathing problems

What do Codasolve Effervescent Tablets contain

The active ingredients are paracetamol, codeine phosphate hemihydrate and caffeine. Each tablet contains paracetamol 500 mg, codeine phosphate hemihydrate 8 mg and caffeine 30 mg.

The other ingredients are anhydrous citric acid, povidone, sodium hydrogen carbonate, sodium saccharin, anhydrous sodium carbonate, simeticone, polysorbate 80 and aspartame (E951).

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK registered pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC regulated pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO registered website

    The UK's independent authority set up to uphold information rights in the public interest.